Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, folks. I know that vitamins are very good for health, but I think my girlfriend exaggerates with the amount of vitamins. She constantly takes vitamin even if she feels dizzy or some other minor symptom. I would like to know what symptoms of vitamin overdose are. Perhaps, I recognize one with her. Thanks.

Loading...

Hello. Vitamins, when taken in larger doses, can cause many symptoms. Mostly fat-soluble are the one that makes hypervitaminosis. Those are A, D, E and K. Vitamin A toxicity manifests with headaches, nausea, diarrhea, bone remodeling, loss of hair, skin disorders and desquamation, increased intracranial pressure, teratogenic effects, etc. Hypervitaminosis D is represented with excessive calcium elimination by urin (hypercacliuria), metastatic calcification, kidney stones and kidney disorders. Hypervitaminosis K appears with infants when larger doses are administrated. There can be hepatomegaly, hyperbilirubinemia, hemolytic anemia and in the worst cases even death! Water-soluble vitamins rarely produces toxic effects, even in larger doses. But there can be B6 intoxication with proprioception loss. Vitamin C is an subject of disputes since one scientists claim that vitamin C overdose is excellent in treating cancer and others claim the opposite – megadoses cause cancer! I hope I've helped you.
Reply

Loading...